MAUDE Adverse Event Report: DORNOCH DUO FLUID CART WITH SMOKE EVACUATOR AND POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH DUO FLUID CART WITH SMOKE EVACUATOR AND POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 00514010400
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Review of the most recent repair record identified no repairs related to the reported event.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined as there was no problem found with the device.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during cleaning, the unit was smoking when attached to the evac station.There was no patient involvement.Due diligence is complete, no further information is available.

Brand Name
DUO FLUID CART WITH SMOKE EVACUATOR AND POWER IV
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key25473984
Report Number0001954182-2026-00011
Device Sequence Number10426283
Product Code JCX
UDI-Device Identifier00889024501638
UDI-Public(01)00889024501638
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00514010400
Device Lot Number44188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown